Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 12, 2015, 11:27 PM CDT for Live Oak County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2015, 11:27 PM CDT (04:27 UTC)
- Expired
- Apr 13, 2015, 2:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 102 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 12:23 AM CDT | FLASH FLOOD | George West, TX | BARRIERS IN PLACE IN NORTHEAST GEORGE WEST. WATER OVER ROAD ALONG COLORADO STREET...INCLUDING THE INTERSECTIONS OF BOWIE TO AUSTIN STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2119 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
960
WGUS54 KCRP 130427
FFWCRP
TXC297-130730-
/O.NEW.KCRP.FF.W.0016.150413T0427Z-150413T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1127 PM CDT SUN APR 12 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 230 AM CDT
* AT 1125 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. THE HEAVIEST RAINFALL IS OCCURRING NEAR AND SOUTH
OF THREE RIVERS. RAINFALL AMOUNTS OF AROUND 1 INCH IN NORTHERN
PORTIONS OF LIVE OAK COUNTY. MORE IS ON THE WAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...CLEGG...MOUNT LUCAS...
OAKVILLE...RIVER CREEK ACRES...RAY POINT...DINERO...SIMMONS AND
WHITSETT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2864 9809 2817 9788 2806 9832 2830 9834
2833 9834 2834 9833 2854 9833 2855 9834
2862 9833 2865 9828
$$
GW2 follow-up statements
265
WGUS74 KCRP 130553
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1253 AM CDT MON APR 13 2015
TXC297-130730-
/O.CON.KCRP.FF.W.0016.000000T0000Z-150413T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK TX-
1253 AM CDT MON APR 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
LIVE OAK COUNTY...
AT 1249 AM CDT...DOPPLER RADAR INDICATED THE HEAVY RAIN MOVING OUT
OF THE WARNED AREA WITH A MODERATE RAIN CONTINUING. FLASH FLOODING
IS ALREADY OCCURRING AND IS EXPECTED TO CONTINUE. LOCAL LAW
ENFORCEMENTS IN GEORGE WEST REPORTED THAT AT 1223 AM CDT...BARRIERS
HAVE BEEN PUT IN PLACE ALONG MOST OF COLORADO STREET IN NORTHEASTERN
GEORGE WEST.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...CLEGG...MOUNT LUCAS...
OAKVILLE...RIVER CREEK ACRES...RAY POINT...DINERO...SIMMONS AND
WHITSETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2864 9809 2817 9788 2806 9832 2830 9834
2833 9834 2834 9833 2854 9833 2855 9834
2862 9833 2865 9828
$$
CB604
WGUS74 KCRP 130723
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
223 AM CDT MON APR 13 2015
TXC297-130733-
/O.EXP.KCRP.FF.W.0016.000000T0000Z-150413T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK TX-
223 AM CDT MON APR 13 2015
...THE FLASH FLOOD WARNING FOR LIVE OAK COUNTY WILL EXPIRE AT 230 AM
CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 2864 9809 2817 9788 2806 9832 2830 9834
2833 9834 2834 9833 2854 9833 2855 9834
2862 9833 2865 9828
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 10:07 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 12, 10:07 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1007 PM CDT SUN APR 12 2015 .DISCUSSION...WATCH HAS BEEN EXTENDED TO INCLUDE A COUPLE OF COASTAL COUNTIES (NUECES AND KLEBERG). UPDATES ON HWO AND OTHER PRODUCTS TO BE ISSUED SHORTLY. MARINE FORECAST OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 927 PM CDT SUN APR 12 2015/ DISCUSSION...SQUALL LINE HAS STRENGTHENED ACROSS WEBB COUNTY. BASED ON CURRENT RADAR TRENDS AND COORDINATION WITH SPC...HAVE EXPANDED SVR TSTORM WATCH OVER ONE ROW OF COUNTIES. PREV DISCUSSION... /ISSUED 636 PM CDT SUN APR 12 2015/ DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS. AVIATION...A LINE OF CONVECTION IN MEX IS EXPECTED TO IMPACT THE LRD AREA BETWEEN 02-04Z. THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE LRD AREA UNTIL 05Z. THE LINE MAY BE WEAKENING AS IT MOVES FARTHER E BUT MAY STILL HAVE STRONG CONVECTION IMPACTING ALI BETWEEN 03-06Z...CRP BETWEEN 04-07Z AND VCT 05-09Z. ONCE THE LINE EXITS THE REGION...RESIDUAL SHRA OR RAIN WILL REMAIN POSSIBLE ALONG PATCHY FOG. CIGS/VSBYS ARE EXPECTED TO LOWER TO IFR/LIFR LEVELS. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR THROUGH MID TO LATE MORNING ON MONDAY...HOWEVER THERE IS A CHANCE OF ANOTHER ROUND OF CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 71 82 70 82 67 / 70 50 20 50 20 VICTORIA 69 81 68 81 64 / 70 60 20 40 20 LAREDO 67 86 67 86 64 / 100 20 20 30 20 ALICE 69 85 68 85 66 / 80 40 20 40 20 ROCKPORT 71 78 70 79 68 / 70 60 20 50 20 COTULLA 65 85 65 83 61 / 100 20 20 20 20 KINGSVILLE 70 84 69 84 67 / 80 50 20 50 20 NAVY CORPUS 71 78 71 79 69 / 70 60 20 50 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...SHORT TERM
Hazardous weather outlook, Apr 12, 10:13 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1013 PM CDT SUN APR 12 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-131100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1013 PM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS UNTIL MIDNIGHT TONIGHT. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY HAZARDS. ADDITIONAL STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR KLEBERG AND NUECES COUNTIES...AS WELL AS THE COUNTIES OF DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...WEBB. THE MAIN CONCERN WILL BE DAMAGING WINDS UP TO AROUND 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMTER. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT ARANSAS. A FEW STRONG THUNDERSTORMS WILL STILL BE POSSIBLE ON MONDAY...MAINLY ALONG THE COAST EARLY IN THE MORNING AND OVER THE NORTHERN COASTAL BEND AND VICTORIA AREA THROUGH MONDAY EVENING. A SEVERE STORM COULD NOT BE RULED OUT MAINLY OVER THE NORTHERN COASTAL BEND AND VICTORIA AREA MONDAY. THUNDERSTORMS WILL REMAIN IN THE FORECAST TUESDAY THROUGH FRIDAY. AT THIS TIME...THE PROBABILITY AND/OR PREDICTABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...CONTINUED RAINFALL THROUGH THE END OF THE WEEK COULD RESULT IN A CHANCE FOR SATURATED SOILS AND AN INCREASED POTENTIAL FOR AT LEAST SOME ISOLATED FLOODING BY THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED ACROSS THE RIO GRANDE PLAINS THIS EVENING. GW
In the hours before
Special weather statement, Apr 12, 8:18 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
818 PM CDT SUN APR 12 2015
TXZ229-239-130145-
WEBB-LA SALLE-
818 PM CDT SUN APR 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...
AT 816 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GILSON GROVES TO 31 MILES SOUTHWEST OF EL
CENIZO...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...BOTINES...LAREDO
INTERNATIONAL AIRPORT...RANCHITOS LAS LOMAS...TEXAS A&M INTERNATIONAL
UNIVERSITY...COLUMBIA BRIDGE...ORVIL...UNITED SOUTH HIGH SCHOOL...
RANCHOS PENITAS WEST...CALLAGHAN...LAS TIENDAS...DOCTORS HOSPITAL OF
LAREDO...LA ESPERANZA RANCH AIRPORT...RIO BRAVO--EL CENIZO...UNITEC
INDUSTRIAL PARK...LAREDO COMMUNITY COLLEGE AND ST AUGUSTINE HIGH
SCHOOL SOUTH LAREDO.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2730 9949 2731 9954 2741 9949 2749 9948
2750 9953 2757 9951 2764 9960 2766 9971
2778 9982 2780 9988 2791 9990 2794 9994
2820 9982 2820 9940 2829 9939 2829 9920
2727 9915 2727 9933 2732 9937 2726 9948
TIME...MOT...LOC 0116Z 249DEG 45KT 2822 9969 2714 9996
TELocal storm report, Apr 12, 9:18 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
918 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST LAREDO 27.53N 99.49W
04/12/2015 0 MPH WEBB TX TRAINED SPOTTER
60 MPH WINDS AND 0.25 - 0.50 INCH HAIL REPORTED IN
ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING. POWER
OUTAGES ARE OCCURRING.
&&
IBLocal storm report, Apr 12, 9:18 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
918 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST LAREDO 27.53N 99.49W
04/12/2015 60 MPH (EST) WEBB TX TRAINED SPOTTER
60 MPH WINDS AND 0.25 - 0.50 INCH HAIL REPORTED IN
ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING. POWER
OUTAGES ARE OCCURRING.
&&
IBSpecial weather statement, Apr 12, 9:35 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 PM CDT SUN APR 12 2015
TXZ229-230-239-240-130330-
MCMULLEN-DUVAL-WEBB-LA SALLE-
935 PM CDT SUN APR 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
MCMULLEN...NORTHEASTERN WEBB...SOUTHEASTERN LA SALLE AND NORTHWESTERN
DUVAL COUNTIES...
AT 935 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF FORT EWELL SITE TO 14 MILES
SOUTHEAST OF ENCINAL TO NEAR RANCHITOS LAS LOMAS...AND MOVING EAST AT
45 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT EWELL SITE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2821 9861 2776 9879 2764 9936 2797 9933
2824 9917
TIME...MOT...LOC 0235Z 255DEG 39KT 2820 9893 2793 9914 2770 9921
TESpecial weather statement, Apr 12, 10:05 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1005 PM CDT SUN APR 12 2015 TXZ229-230-239-240-130400- MCMULLEN-DUVAL-WEBB-LA SALLE- 1005 PM CDT SUN APR 12 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHEAST CENTRAL WEBB...SOUTHEASTERN LA SALLE AND NORTHERN DUVAL COUNTIES... AT 1005 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF FOWLERTON TO 14 MILES NORTHEAST OF RANCHITOS LAS LOMAS...AND MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FREER...TILDEN...SEVEN SISTERS...LOMA ALTA...CALLIHAM AND FOWLERTON. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2768 9912 2847 9893 2857 9834 2787 9833 TIME...MOT...LOC 0305Z 241DEG 23KT 2828 9887 2773 9899 TE
Special weather statement, Apr 12, 10:38 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1038 PM CDT SUN APR 12 2015
TXZ230>232-240-241-244-130430-
MCMULLEN-SAN PATRICIO-DUVAL-BEE-JIM WELLS-LIVE OAK-
1038 PM CDT SUN APR 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHWESTERN
SAN PATRICIO...NORTHERN JIM WELLS...WESTERN BEE...LIVE OAK AND
NORTHERN DUVAL COUNTIES...
AT 1036 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CROSS TO 8 MILES SOUTHWEST OF FREER...AND MOVING
EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MATHIS...FREER...GEORGE WEST...THREE RIVERS...CHOKE CANYON...
TILDEN...LAKE CITY...MIDWAY...LOMA ALTA...MOUNT LUCAS...OAKVILLE...
RANCHO DE LA PARITA...SEVEN SISTERS...NELL...PAWNEE...CALLIHAM...
KARON...ANNAROSE...ARGENTA AND DINERO.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2869 9801 2872 9792 2869 9786 2802 9782
2778 9876 2864 9859 2864 9834 2861 9833
2876 9813 2876 9807
TIME...MOT...LOC 0336Z 252DEG 19KT 2864 9854 2780 9872
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:03 PM CDT | Special Weather Statement | CRP | 57 min | |
| Apr 12, 7:16 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 44 min |
| Apr 12, 8:18 PM CDT | Special Weather Statement | CRP | Webb | 27 min |
| Apr 12, 8:40 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 50 min |
| Apr 12, 9:06 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Apr 12, 9:28 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 47 min |
| Apr 12, 9:35 PM CDT | Special Weather Statement | CRP | Webb | 55 min |
| Apr 12, 9:58 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 47 min |
| Apr 12, 10:05 PM CDT | Areal Flood Advisory | CRP | Duval, La Salle, McMullen, Webb | 3 hr |
| Apr 12, 10:05 PM CDT | Special Weather Statement | CRP | McMullen | 55 min |
| Apr 12, 10:30 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 45 min |
| Apr 12, 10:38 PM CDT | Special Weather Statement | CRP | Live Oak, McMullen | 52 min |
| Apr 12, 10:48 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Live Oak, McMullen | 3 hr |
| Apr 12, 10:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| Apr 12, 11:18 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Jim Wells, Kleberg, Nueces, San Patricio | 42 min |
| Apr 12, 11:20 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 115 min |
| Apr 12, 11:51 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Bee, Jim Wells, Kleberg, Live Oak, Nueces and 2 more | 32 min |
| Apr 12, 11:56 PM CDT | Areal Flood Advisory | CRP | Bee | 2 hr |
| Apr 12, 11:59 PM CDT | Special Weather Statement | CRP | Bee, Goliad | 61 min |
| Apr 13, 12:07 AM CDT | Special Marine Warning | CRP | 113 min | |
| Apr 13, 12:13 AM CDT | Special Marine Warning | CRP | 32 min | |
| Apr 13, 12:26 AM CDT | Areal Flood Advisory | CRP | Bee, Live Oak, San Patricio | 2 hr |
| Apr 13, 12:33 AM CDT | Special Weather Statement | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, San Patricio | 57 min |
| Apr 13, 1:04 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Victoria | 116 min |
| Apr 13, 1:15 AM CDT | Special Marine Warning | CRP | 60 min | |
| Apr 13, 1:29 AM CDT | Special Weather Statement | CRP | Calhoun, Goliad, Victoria | 61 min |
| Apr 13, 1:39 AM CDT | Areal Flood Advisory | CRP | Refugio, Victoria | 3 hr |
| Apr 13, 1:49 AM CDT | Special Marine Warning | CRP | 86 min | |
| Apr 13, 4:57 PM CDT | Special Weather Statement | CRP | Bee | 33 min |
| Apr 13, 5:10 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 2 hr |
| Apr 13, 5:52 PM CDT | Special Weather Statement | CRP | Goliad | 23 min |
| Apr 13, 5:56 PM CDT | Special Weather Statement | CRP | Live Oak | 34 min |
| Apr 13, 6:06 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 114 min |
| Apr 13, 6:43 PM CDT | Special Weather Statement | CRP | Victoria | 32 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.